Back
 JAMP  Vol.2 No.8 , July 2014
Uniform Exponential Attractors for Non-Autonomous Strongly Damped Wave Equations
Abstract: In this paper, we study the existence of exponential attractors for strongly damped wave equations with a time-dependent driving force. To this end, the uniform H?lder continuity is established to the variation of the process in the phase apace. In a certain parameter region, the exponential attractor is a uniformly exponentially attracting time-dependent set in the phase apace, and is finite-dimensional no matter how complex the dependence of the external forces on time is. On this basis, we also obtain the existence of the infinite-dimensional uniform exponential attractor for the system.
Cite this paper: Li, H. (2014) Uniform Exponential Attractors for Non-Autonomous Strongly Damped Wave Equations. Journal of Applied Mathematics and Physics, 2, 783-794. doi: 10.4236/jamp.2014.28086.
References

[1]   Landahl, P.S., Soerensen, O.H. and Christiansen, P.L. (1982) Soliton Excitations in Josephson Tunnel Junctions. Physical Review B, 25, 5337-5348.

[2]   Dell’Oro, F. and Pata, V. (2012) Strongly Damped Wave Equations with Critical Nonlinearities. Nonlinear Analytical TMA, 75, 5723-5735.
http://dx.doi.org/10.1137/0522057

[3]   Ghidaglia, J.M. and Marzocchi, A. (1991) Longtime Behavior of Strongly Damped Nonlinear Wave Equations, Global Attractors and Their Dimension. SIAM Journal on Mathematical Analysis, 22, 879-895.
http://dx.doi.org/10.1137/0522057

[4]   Li, H. and Zhou, S. (2012) Kolmogorov ε-Entropy of Attractor for a Non-Autonomous Strongly Damped Wave Equation. Communications in Nonlinear Science and Numerical Simulation, 17, 3579-3586.
http://dx.doi.org/10.1016/j.cnsns.2012.01.025

[5]   Li, H. and Zhou, S. (2008) On Non-Autonomous Strongly Damped Wave Equations with a Uniform Attractor and Some Averaging. Journal of Mathematical Analysis and Applications, 341, 791-802.
http://dx.doi.org/10.1016/j.jmaa.2007.10.051

[6]   Prizzi, M. (2009) Regularity of Invariant Sets in Semilinear Damped Wave Equations. Journal of Differential Equations, 247, 3315-3337.
http://dx.doi.org/10.1016/j.jde.2009.08.011

[7]   Sun, C. (2010) Asymptotic Regularity for Some Dissipative Equations. Journal of Differential Equations, 248, 342-362.
http://dx.doi.org/10.1016/j.jde.2009.08.007

[8]   Yang, M. and Sun, C. (2009) Dynamics of Strongly Damped Wave Equations in Locally Uniform Spaces: Attractors and Asymptotic Regularity. Transactions of the American Mathematical Society, 361, 1069-1101.
http://dx.doi.org/10.1090/S0002-9947-08-04680-1

[9]   Zhou, S. (1999) Global Attractor for Strongly Damped Nonlinear Wave Equations. Functional Difference Equations, 6, 451-470.

[10]   Eden, A., Foias, C., Nicolaenko, B. and Temam, R. (1994) Exponential Attractors for Dissipative Evolution Equations. Research in Applied Mathematics, 37, John-Wiley, New York.

[11]   Efendiev, M., Miranville, A. and Zelik, S. (2003) Infinite Dimensional Attractors for a Non-Autonomous Reaction-Diffusion System. Mathematische Nachrichten, 248-249, 72-96.
http://dx.doi.org/10.1002/mana.200310004

[12]   Chepyzhov, V.V. and Vishik, M.I. (2002) Attractors for Equations of Mathematical Physics. AMS College Publication, Providence.

[13]   Efendiev, M., Zelik, S. and Miranville, A. (2005) Exponential Attractors and Finite-Dimensional Reduction for Nonautonomous Dynamical Systems. Proceedings of the Royal Society of Edinburg Sectection A, 135, 703-730.

[14]   Miranville, A. (1998) Exponential Attractors for Non-Autonomous Evolution Equations. Applied Mathematical Letters, 11, 19-22.
http://dx.doi.org/10.1016/S0893-9659(98)00004-4

[15]   Pata, V. and Squassina, M. (2005) On the Strongly Damped Wave Equation. Communications in Mathematical Physics, 253, 511-533.
http://dx.doi.org/10.1007/s00220-004-1233-1

[16]   Atlas, A. (2005) Regularity of the Attractor for Symmetric Regularized Wave Equation. Communications on Pure and Applied Analysis (CPAA), 4, 695-704.
http://dx.doi.org/10.3934/cpaa.2005.4.695

[17]   Ogawa, T. and Takeda, H. (2011) Large Time Behavior of Solutions for a System of Nonlinear Damped Wave Equations. Journal of Differential Equations, 251, 3090-3113.
http://dx.doi.org/10.1016/j.jde.2011.07.034

[18]   Pata, V. and Zelik, S. (2006) Smooth Attractors for Strongly Damped Wave Equations. Nonlinearity, 19, 1495-1506.
http://dx.doi.org/10.1088/0951-7715/19/7/001

 
 
Top